| Model Number |
B35200 |
| Medical Device Problem Codes |
Failure to Deliver Energy (1211); Battery Problem (2885)
| Health Effect - Clinical Codes |
Dysphagia/ Odynophagia (1815); Bronchopneumonia (2437)
| Date of Event |
10/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that patient's therapy would stop prior to the replacement and said the last time it happened for the patient had been "horrible".Caller further clarified that it had happened not with the patient's previous implantable neurostimulator (ins) battery, but they thought the issue had occurred "the time before that" where the ins battery had "failed"/"quit" providing therapy because the ins battery had died.Caller reported that because the therapy had stopped at that time, the patient had had trouble swallowing and developed aspiration pneumonia as a result and at the time the patient's surgeon hadn't been in network so they had to really do some scrambling to get the implant battery replaced.Caller could not recall the timeline of when this issue occurred and had no further information to provide.The caller said they were glad they got through that but they were concerned about how long they had with the current ins.
Additional Manufacturer Narrative
Event or Problem Description
Additional information was received from the healthcare provider (hcp).Hcp reported that device was replaced on 2026-april-23.